Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 296259, 5 pages
http://dx.doi.org/10.1155/2011/296259
Research Article

Maximizing the Mean Exit Time of a Brownian Motion from an Interval

Département de Mathématiques et de Génie Industriel, École Polytechnique, C.P. 6079, Succursale Centre-ville, Montréal, QC, Canada H3C 3A7

Received 31 December 2010; Accepted 20 January 2011

Academic Editor: Peter Kloeden

Copyright © 2011 Mario Lefebvre. This is an open access article distributed under the Creative Commons Attribution License,, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mario Lefebvre, “Maximizing the Mean Exit Time of a Brownian Motion from an Interval,” International Journal of Stochastic Analysis, vol. 2011, Article ID 296259, 5 pages, 2011. doi:10.1155/2011/296259